Mar 10, 2005
Hi Doc, quick question: assuming a person is going thru ARS after a possible exposure, can NSAIDS drugs like Tylenol mask out the symptoms of fever and swollen glands? Thus the person never suspects about ARS. Thanks!
Response from Dr. Henry
NSAIDS would rarely fully mask the symptoms of clear acute antiretroviral syndrome though could diminish associated pain and fever. KH
Is their help for me still
stopping meds sustiva/combivir
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.